# SDR AALA202504014178

- Difficulty date: March 27, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 66,782 hours, 28,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR EXTERIOR EMERGENCY LIGHT ASSEMBLY COVERED BY THE AMERICAN FLIGHT SYMBOL. AIRCRAFT WENT THROUGH MANY INSPECTION WITHOUT ANYONE NOTICING THE ERROR. AIRCRAFT WAS REPAINTED DURING LIVERY VISIT. LIGHT ASSEMBLY UNMASKED AND OPERTIONAL CHECK GOOD. PER AMM B737-NG 33-51-00-710-801.
